Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Table for third-degree spline interpolation using equi-spaced knots

Author: W. D. Hoskins
Journal: Math. Comp. 25 (1971), 797-801
MSC: Primary 65D05
MathSciNet review: 0298873
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A table is given for the calculation of the parameters of a third-degree natural spline with n data points $ (n > 2)$ using a minimum number of multiplications and divisions. In addition, an example is given that demonstrates the method of use and enables comparisons to be made with a method previously described.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D05

Retrieve articles in all journals with MSC: 65D05

Additional Information

PII: S 0025-5718(1971)0298873-9
Keywords: Natural cubic spline interpolation, smoothest interpolating function
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia